Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
PWPager08

Erythromycin and flushing

I've asked this question before with no avial. I use to have perfect skin up through middle school and even the beggining of high school. When I say perfect I mean, even tone, and a clear complexion. Now, that I'm finishing my senior year in high school (on erythromycin for about 6 months now) I have red skin and a flushing problem. This is the only thing that I have done differently. So, unless my skin just changed for the worse, this has to be the problem right? By the way my brother use to take erythromcyin too and he had red skin, but he was also on irratating topicals. The only topical I use is proactiv at night, and I've used that for three years without a problem of facial flusing.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×